Graph theoretic characterization and reliability of the generalized Boolean n-cube network

Tsung Chuan Huang, Jhing Fa Wang, Chu Sing Yang, Jau Yien Lee

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, a general class of Boolean n-cube structures is investigated. The interconnection is based on a mixed radix number system which results in a variety of generalized Boolean n-cube structures for a given number of processors N = x·2y, where x and y are positive integers. A number of interesting properties of the network are revealed. By a constructive method, the node connectivity of this network is found. Finally, we show that the graph is super-λ and is an optimal reliable structure for interconnection networks.

Original languageEnglish
Pages (from-to)375-385
Number of pages11
JournalParallel Computing
Volume12
Issue number3
DOIs
Publication statusPublished - 1989 Dec

All Science Journal Classification (ASJC) codes

  • Software
  • Theoretical Computer Science
  • Hardware and Architecture
  • Computer Networks and Communications
  • Computer Graphics and Computer-Aided Design
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'Graph theoretic characterization and reliability of the generalized Boolean n-cube network'. Together they form a unique fingerprint.

  • Cite this